# SDR AALA201711039012

- Difficulty date: November 1, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 25,044 hours, 9,788 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  HANDLE ON RIGHT OVERWING EMERGENCY EXIT IS LOOSE.  SECURED HANDLE ON OVERWING (RIGHT) EMERGENCY EXIT, IAW AMM 52-22-00.
